How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Dan B. Your Own Question
Dr. Dan B.
Dr. Dan B., Board Certified Ophthalmologist
Category: Eye
Satisfied Customers: 3334
Experience:  Eye surgeon experienced in cataracts, glaucoma, retina & neuro-ophthalmology
36528250
Type Your Eye Question Here...
Dr. Dan B. is online now
A new question is answered every 9 seconds

Recent eye exam followed by an OCT exam of the maculae revealed

Customer Question

Recent eye exam followed by an OCT exam of the maculae revealed "a little thickening in both eyes." Can you elaborate on what this might mean?
I am an 80 year old using Losartin, Carvedilol (for AFIB) and Warfarin (be cause of AFIB). There are a fdew other Rx meds cholesterol and prostate issues. Could there be a relationship between these meds and what was observed in the above test?
Submitted: 1 year ago.
Category: Eye
Expert:  Dr. Rick replied 1 year ago.
Hi. I'm Dr. Rick and I have two decades of ophthalmology experience. I'm online and happy to answer your question today.
I am a retina specialist.
"a little thickening" does not, unfortunately, tell me anything at all....
How many microns are in "a little"?
If you can upload your OCT print out I would be happy to read it for you.
Also, any clinical information you can give me would be helpful
Was this OCT done by an optometrist or an ophthalmologist? What did the doctor have to say?
This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.